# SDR HNAA2013051300269

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,629 hours, 69,229 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 85321086009
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR CORRODED.  R & R LAV SERVICE DOOR IAW DWG 85320983.
